Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Some Properties of CR-Submanifolds of a Kenmotsu Manifold

Some Properties of CR-Submanifolds of a Kenmotsu Manifold

Author

Priyanka Almia and J. Upreti

Abstract

The purpose of the present paper is to initiate the study of CR-submanifolds of a Kenmotsu manifold and obtain some properties. The conditions under which the distributions required by CR- submanifolds to be integrable, are obtained. D-parallel normal section of CR-submanifolds have been studied.

Keywords: CR-submanifold; Kenmotsu manifold; ξ-vertical and mixed totally
geodesic.

Received March 03, 2021
Accepted May 21, 2021
Published August 16, 2021

cited by : Journal of The Tensor Society (J.T.S.)  Vol. 14 (2020), page 19 – 29.

Download PDF